# SDR C2XA09SH084

- Difficulty date: March 25, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 18,289 hours, 9,643 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564068403
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, CRACK IN FR 69 BETWEEN STR 18L-19L.  REPAIRED FRAME 69 IAW IC 2009-145/01891.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
